# SDR USAA2013080800001

- Difficulty date: August 6, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- Aircraft time: 14,147 hours, 9,320 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 1716282A
- Part serial: R5227
- Condition: Failed
- Location: Slat Flaps
- Part time: 5,904 hours, 3,899 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE SLATS WOULD NOT WORK AND THE FLAPS ONLY DEPLOYED TO 2 DEGREES.  THE FLIGHT CREW HAD MULTIPLE ALERT MESSAGES SO THEY DECLARED AN EMERGENCY.  DUE TO THE SLAT/FLAP FAIL THE CREW LANDED IAW QRH PROCEDURES.  THE LANDING WAS UNEVENTFUL AND TAXIED TO GATE WITH NO ISSUES.
